# SDR SI3R98004

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Bearing
- Part number: 7757602
- Condition: Cracked
- Location: Gc 49 Gearbox
- Part time: 17,027 hours
- Component: Hamstd, 6044T35P10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSSEMBLY OF GEARBOX, THE FORWARD IDLER GEAR BEARING INNER RACE WAS FOUND CRACKED.  P/N 775760-2, FIG 8 ITEM 85.
